Humira and the flu shot

Common Questions and Answers about Humira and the flu shot

humira

i have started to see some improvement. my hair looks better <span style = 'background-color: #dae8f4'>and</span> i have gained 5lbs. the best part the last two times i did the <span style = 'background-color: #dae8f4'>shot</span> it didnt make me feel soooo bad. But i have been eating protein bars, drinking ensure,powerade and started liquid carafate. i had to get the chest pain under control and the carafate has did the trick. Also, my blood pressure started staying 160/ 120 i had to go on bp med and now it is back to normal. maybe this will help someone else.
Humira and other medications used to treat autoimmune forms of arthritis do weaken your immune system. Your doctor should have given you a <span style = 'background-color: #dae8f4'>flu</span> <span style = 'background-color: #dae8f4'>shot</span> <span style = 'background-color: #dae8f4'>and</span> pneumonia <span style = 'background-color: #dae8f4'>shot</span> before starting you on this medication. Things you can do to reduce the chances of getting sick are fairly standard, wash your hands frequently, eat right, get plenty of sleep and try to reduce yor exposure.
I've had some experience with Humira. I was off <span style = 'background-color: #dae8f4'>and</span> on it for 6 months for Psoriatic Arthritis. Sometimes cold <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>flu</span> like symptoms could be a side effect. My primary care would always ask me when I would show up for what I knew was a sinus infection if I've had my Humira shot when I was on it. The one thing I have learned about dealing with these strong drugs is to always go to your doctor first because they make treating normal illnesses more difficult.
I'm just recovering from the <span style = 'background-color: #dae8f4'>flu</span> <span style = 'background-color: #dae8f4'>and</span> the usual body aches are more like extreme pain in the joints. Is this because of RA?
I've read many posts about a possible connection to the <span style = 'background-color: #dae8f4'>flu</span> vaccine <span style = 'background-color: #dae8f4'>and</span> autoimmune <span style = 'background-color: #dae8f4'>and</span> uveitis occurrences <span style = 'background-color: #dae8f4'>and</span> have decided it's well worth the risk to skip my vaccine this year and see what happens. I'm feeling great now and have added coconut oil (though just a Tbsp. daily) to the other things I've read about--B vitamins, Turmeric, Fish Oil, Choline & Inositol (?), Ginger, cutting back on simple sugars, as well as adding a good daily probiotic (leaky gut/autoimmune issues?).
Is it ok to get the <span style = 'background-color: #dae8f4'>flu</span> <span style = 'background-color: #dae8f4'>shot</span> when on Humira for my Crohns disease. Also what about the H1N1 shot when that comes out can I take that. I also have FSHD muscular dystohy.
I have gone through several coarses of Peg Interfeuron, Riboviran and so forth, The side effects were so bad , I lost my hair, I had chills and shakes and vomiting <span style = 'background-color: #dae8f4'>and</span> aches <span style = 'background-color: #dae8f4'>and</span> it felt like the worst <span style = 'background-color: #dae8f4'>flu</span> ever. I made it through a Year once, the other two times I had to stop the treatment because ( this is just my opinion) the doctor was sick of hearing me complain about how crappy I felt. I have so much more to say but I'm a bit overwhelmed by actually finding this site.
I think everything is over <span style = 'background-color: #dae8f4'>and</span> I clean up. I walk out of the toilet <span style = 'background-color: #dae8f4'>and</span> in about 2 minutes time the stomach cramp <span style = 'background-color: #dae8f4'>and</span> the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
Almost two years ago, the Food <span style = 'background-color: #dae8f4'>and</span> Drug Administration ignored the advice of its scientists <span style = 'background-color: #dae8f4'>and</span> approved a knee implant after being lobbied by members of Congress. On Thursday, the agency issued an unprecedented "mea culpa," saying the device should not have been approved. The agency said it is taking steps to revoke approval of the Menaflex implant, made by ReGen Biologics.
I actually started the RA meds (Humira, Methotrexate and Prednisone) about 6 months before I went on my 2nd round of treatment. I take Tramadol for pain. I don't want to move into the narcotics for pain control since this is going to be a long term issue. Tramadol really does seem to take the edge off for me.
Azathioprine made me vomit and have diarrhea at the same time - I only took it for 2 days and was so ill a doctor had to come to my home - he gave me an anti-nausea <span style = 'background-color: #dae8f4'>shot</span> <span style = 'background-color: #dae8f4'>and</span> advised me to stop the drug immediately. Since then I have been on methotrexate injections weekly and doing fine. Sudden weight loss of that order really needs to be addressed quickly, as you will be become malnourished. Take care, Liz in Cornwall,England.
Finally was sent to a gastroenterologist who recognized likely AIP and sent me to a subspecialist who performed an endoscopic ultrasound which showed typical hypoechoic texturing at the head of the pancreas. <span style = 'background-color: #dae8f4'>and</span> the diagnostic IgG4 test was about 8x higher than normal. A 6 wk run of prednisone saw the IgG4 numbers drop considerably. If your Imuran treatment is working, you shouldn't still be dropping weight as a result of digestive enzymes. Have you had IgG4 bloodwork?
Come to find out, I slow down on my selenium intake, the itch... not so bad <span style = 'background-color: #dae8f4'>and</span> I KNOW that is what it is... The doc was testing me for the <span style = 'background-color: #dae8f4'>flu</span>, in which I knew I didn't have! and then, he calls to tell me he's prescribing an antibiotic because he thinks I have a virus... I refused the antibiotic, searched for a new doctor for future reference and laughed at them.. they thought my selenium poisoning was insane, and they were prescribing a freakin zpac for a VIRUS???
I'm always working towards a healthier life style eating foods that are not processed, without chemicals <span style = 'background-color: #dae8f4'>and</span> pesticides, <span style = 'background-color: #dae8f4'>and</span> more on the raw side. Well being human <span style = 'background-color: #dae8f4'>and</span> all, sometimes I slip and slide in this and find myself eating processed cheese fries and lots of sugar delights. It's after these eating intoxications that I notice the rash occuring.
Last summer I seemed to have become sensitive to bites to microscopic critters, apparently. I used to leave the windows open during the day <span style = 'background-color: #dae8f4'>and</span> night. At first the bites began sporadically in the evenings during dusk. They would bite my toes and between my fingers. As time passed the bites increased even during the day. A couple months later I awoke in the middle of the night with a swarm I couldnt see on my scalp and all over.
MedHelp Health Answers